Open Journal Systems

a 12 totally 1 2 πgα continous functions in bitopological spaces

K. Mohana I. Arockiarani

crossmark logo side by side horizontal

Abstract


In this paper,  a new generalization called  α 1 2 -totally-(1, 2)*-πgα-continuity,  which is stronger  than  totally-(1, 2)*-πgα-continuity,  is presented.  Further, some properties of these functions are investigated. Also α 1 2 -totally-(1, 2)*-πgα-open functions in bitopological spaces are introduced and studied.


Full Text:

PDF


DOI: http://dx.doi.org/10.15520/ajcem.2016.vol5.iss1.48.pp17-20.

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.